Differential and Integral Equations

A spectral mapping theorem for polynomial operator matrices

Klaus-J. Engel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 2, Number 2 (1989), 203-215.

First available in Project Euclid: 19 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A50: Equations and inequalities involving linear operators, with vector unknowns
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47A10: Spectrum, resolvent 47A60: Functional calculus


Engel, Klaus-J. A spectral mapping theorem for polynomial operator matrices. Differential Integral Equations 2 (1989), no. 2, 203--215. https://projecteuclid.org/euclid.die/1371648744

Export citation